Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Eine bemerkung zu den Marx-Shiffmanschen Minimalvektoren bei polygonen

  • 40 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

Literatur

  1. 1.

    Courant, R., Dirichlet's Principle, Conformai Mapping, and Minimal Surfaces; Reprint. Berlin, Heidelberg, New York: Springer 1977.

  2. 2.

    Heinz, E., Über die analytische Abhängigkeit der Lösungen eines linearen elliptischen Randwertproblems von Parametern; Nachrichten d. Akademie d. Wissenschaften in Göttingen, 1979, Nr. 1.

  3. 3.

    Heinz, E. Über eine Verallgemeinerung des Plateauschen Problems; Manuscripta Math. 28, 81–88 (1979).

  4. 4.

    Marx, I. On the Classification of Unstable Minimal Surfaces with Polygonal Boundaries; Communications on Pure and Applied Math. 8 (1955).

Download references

Author information

Additional information

Communicated by J. C. C. Nitsche

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lewerenz, F. Eine bemerkung zu den Marx-Shiffmanschen Minimalvektoren bei polygonen. Arch. Rational Mech. Anal. 75, 199–202 (1981). https://doi.org/10.1007/BF00250481

Download citation